# SDR AU000619

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10718D
- Condition: Leaking
- Location: Engine
- Part time: 3,296 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(AUS) FOLLOWING ABORTED TAKEOFF THE ENGINE OIL WAS FOUND TO BE 1.9 LITRES (TWO QUARTS) BELOW THE LEVEL CHECK ON PRE-FLIGHT INSPECTION. SUSPECT INTERNAL OIL LEAK IN THE FUEL TO OIL HEATER.
